MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH MED-EL MAESTRO COCHLEAR IMPLANT SYSTEM

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH MED-EL MAESTRO COCHLEAR IMPLANT SYSTEM
Model Number MI1000 MED-EL CONCERT
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it is to be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
 
Event or Problem Description
The user fell and hit her head directly at the implant site and the audio processor broke.The processor was replaced twice, however those attempts did not solve the problem and the user still did not have access to sound.
 
Additional Manufacturer Narrative
Additional information: according to the available information, damage to the active electrode as might be caused by the reported external mechanical impact appears likely.Currently, no date for revision surgery has been scheduled.
 
Event or Problem Description
The user fell and hit her head directly at the implant site and the audio processor broke.The audio processor was replaced twice, however those attempts did not solve the problem and the user still did not have access to sound.

Brand Name
MED-EL MAESTRO COCHLEAR IMPLANT SYSTEM
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
MDR Report Key10008624
Report Number9710014-2020-00240
Device Sequence Number11487255
Product Code MCM
UDI-Device Identifier09008737062743
UDI-Public(01)09008737062743
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMI1000 MED-EL CONCERT
Device Catalogue Number07673
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/23/2020
Supplement Date Received by Manufacturer04/23/2020
Initial Report FDA Received Date04/29/2020
Supplement Report FDA Received Date06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1